Really light AF since coming of the pill!

Hi ladies

I started bleeding today but it is so light and hardly anything there so do I take this as my period as I was due today anyway and had the cramps it is just not as heavy as it was it usually is, it is my first month off the pill so I suppose it will be different then when I was on it.
If I remember my periods were a bit like this before I had DD they were never really regular as what they have been the last 14 months( I was on a different pill back then)

Gem x

http://lb2f.lilypie.com/CqwE.png



http://lt2f.lilypie.com/jm4L.png

Posts

  • hiya, its hard to tell really, when i came off my pill, i had a bleed (lighter than a full on af, but heavier than spotting if that makes sense) every 12-14 days, so its hard to judge really, i would say its probly a bit of withdrawal bleed? and the pill is still coming out of your system? what we decided to do was just to bd every other day anywyas, as i wasnt sure when and if i was ov'ing so just done it as much as poss lol.

    i hope that all makes sense and its not all rambling lol xxxxx
    #
    how long have u been off your pill? do you know what cd ur on?
  • Hi Gem

    What CD did ur AF start? Im on my 1st month off pill too and on CD33 and usually have a 28 day cycle, so im frustrated lol x
  • Well I am taking it is my normal AF as I was due on the day it arrived and I normally have a cycle of 25 days or around that give or take a day and I suppose it would be a bit different after coming off the pill and I still have all the nasty cramps but I noticed I did not have a horrible migraine I normally get when I due on and was not emotional as what i usually am lol.

    I came of the pill last month I took my last pill on 17th May, I thought I would have spotting in between or something but nothing until I got my AF yesterday so at least I know where I am image

    We are BD nearly every day any way :lol: so fingers crossed for next month image

    Gem x

    http://lb2f.lilypie.com/CqwE.png



    http://lt2f.lilypie.com/jm4L.png

  • mine were a lot lighter after coming off the pill and a lot easier too!
Sign In or Register to comment.